| Model Number |
UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a skin irritation from the ucor hfams patch.The patient described the area as red and raised around most of the patch area.There was no alleged device malfunction contributing to the irritation.The patient reported reaching out to physician, but there is no indication of medical intervention.The outcome of the skin irritation is unknown.